zbMATH — the first resource for mathematics

Existence and stability of solutions for generalized strong vector quasi-equilibrium problem. (English) Zbl 1171.90521
Summary: We study the generalized strong vector quasi-equilibrium problem without assuming that the dual of the ordering cone has a weak\(^{*}\) compact base. We establish an existence theorem of solutions for the generalized strong vector quasi-equilibrium problem by using Kakutani-Fan-Glicksberg fixed point theorem and discuss the closedness of the strong solution set. Moreover, we also derive a stability result for this problem.

90C29 Multi-objective and goal programming
90C47 Minimax problems in mathematical programming
Full Text: DOI
[1] Ansari, Q.H.; Oettli, W.; Schiager, D., A generalization of vector equilibrium, Math. methods oper. res., 46, 147-152, (1997) · Zbl 0889.90155
[2] Ansari, Q.H.; Yao, J.C., An existence result for the generalized vector equilibrium, Appl. math. lett., 12, 53-56, (1999) · Zbl 1014.49008
[3] Ansari, Q.H.; Schaible, S.; Yao, J.C., System of vector equilibrium problems and its applications, J. optim. theory appl., 107, 547-557, (2000) · Zbl 0972.49009
[4] Ansari, Q.H.; Chan, W.K.; Yang, X.Q., The system of vector quasi-equilibrium problems with application, J. global optim., 29, 45-57, (2004) · Zbl 1073.90032
[5] Aubin, J.P.; Ekeland, I., Applied nonlinear analysis, (1984), John Wiley New York
[6] Bianchi, M.; Hadjisvvas, N.; Schaibles, S., Vector equilibrium problems with generalized monotone bifunctions, J. optim. theory appl., 92, 527-542, (1997) · Zbl 0878.49007
[7] Blum, E.; Wettli, W., From optimization and variational inequalities to equilibrium problems, Math. student, 63, 123-1456, (1994)
[8] Chen, G.Y., Existence of solutions for a vector variational inequality: an extension of the hartman – stampacchia theorem, J. optim. theory appl., 74, 445-456, (1992) · Zbl 0795.49010
[9] Chen, G.Y.; Huang, X.X.; Yang, X.Q., Vector optimization: set-valued and variational analysis, (2005), Springer-Verlag Berlin, Heidelberg
[10] Chen, G.Y.; Yang, X.Q., The vector complementary problem and its equivalences with the weak minimal element in ordered Banach spaces, J. math. anal. appl., 153, 136-158, (1990) · Zbl 0712.90083
[11] Chen, G.Y.; Yang, X.Q.; Yu, H., A nonlinear scalarization function and generalized quasi-vector equilibrium problem, J. global optim., 32, 451-466, (2005) · Zbl 1130.90413
[12] Fang, Y.P.; Huang, N.J.; Kim, J.K., Existence results for systems of vector equilibrium problem, J. global optim., 35, 71-83, (2006)
[13] Fu, J.Y., Generalized vector quasi-equilibrium problems, Math. methods oper. res., 52, 57-64, (2000) · Zbl 1054.90068
[14] ()
[15] Gong, X.H., Strong vector equilibrium problem, J. global optim., 36, 339-349, (2006) · Zbl 1120.90055
[16] Gong, X.H., Efficiency and Henig efficiency for vector equilibrium problem, J. optim. theory appl., 108, 139-154, (2001) · Zbl 1033.90119
[17] Holmes, R.B., Geometric functional analysis and its application, (1975), Springer-Verlag New York
[18] S.H. Hou, X.H. Gong, X.M. Yang, Existence and stability of solutions for generalized strong vector equilibrium problems with trifunctions, J. Optim. Theory Appl. (in press) · Zbl 1229.90266
[19] Huang, N.J.; Fang, Y.P., Strong vector \(F\)-complementary problem and least element problem of feasible set, Nonlinear anal. TMA, 61, 901-918, (2005) · Zbl 1135.90411
[20] Huang, N.J.; Fang, Y.P., On vector variational inequalities in reflexive Banach space, J. global optim., 32, 495-505, (2005) · Zbl 1097.49009
[21] Huang, N.J.; Li, J.; Thompson, H.B., Stability for parametric implicit vector equilibrium problems, Math. comput. modelling, 43, 1267-1274, (2006) · Zbl 1187.90286
[22] Jameson, G., ()
[23] Li, S.J.; Teo, K.L.; Yang, X.Q., Generalized vector quasi-equilibrium problem, Math. methods oper. res., 61, 385-397, (2005) · Zbl 1114.90114
[24] Luc, D.T., ()
[25] Peng, J.W.; Lee, J.H.W.; Yang, X.M., On systems of generalized vector quasi-equilibrium problem with set-valued maps, J. global optim., 35, 139-158, (2006)
[26] Tan, K.K.; Yu, J.; Yuan, X.Z., Existence theorems for saddle points of vector-valued maps, J. optim. theory appl., 89, 734-747, (1996) · Zbl 0849.49009
[27] Yang, X.Q., Vector complementarity and minimal element problem, J. optim. theory appl., 77, 483-495, (1993) · Zbl 0796.49014
[28] Yu, J., Essential weak efficient solution in multiobjective optimization problems, J. math. anal. appl., 166, 230-235, (1992) · Zbl 0753.90058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.